On solvable minimally transitive permutation groups

Dalla Volta, Francesca and Siemons, Johannes (2007) On solvable minimally transitive permutation groups. Designs, Codes and Cryptography, 44 (1-3). pp. 143-150. ISSN 0925-1022

[img]
Preview
PDF (On_solvable_minimally_transitive_permutation_groups-2007.pdf)
Download (144kB) | Preview

Abstract

We investigate properties of finite transitive permutation groups (G,O) in which all proper subgroups of G act intransitively on O . In particular, we are interested in reduction theorems for minimally transitive representations of solvable groups.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 21 Jul 2020 23:40
URI: https://ueaeprints.uea.ac.uk/id/eprint/21028
DOI: 10.1007/s10623-007-9078-1

Actions (login required)

View Item View Item